MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II BILBOQUET; METALLIC UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II BILBOQUET; METALLIC UNCEMENTED SHOULDER PROSTHESIS
Catalog Number 112-0000
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2021 due to patient state, approximately 3 years after the first surgery.The surgeon explanted double taper and bilboquet.The surgeon implanted 135/145 ø36+3 cup, glenoid baseplate, centered glenosphere, two standard screw (l25mm and l20mm) and two locking screw (l30mm and l25mm).
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
HUMELOCK II BILBOQUET
Common Device Name
METALLIC UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13174945
Report Number3009532798-2021-00237
Device Sequence Number4653799
Product Code HSD
UDI-Device Identifier03701037300732
UDI-Public3701037300732
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/01/2023
Device Catalogue Number112-0000
Device Lot NumberL2430
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown